# SDR SWAA2014072430280

- Difficulty date: July 23, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 26,957 hours, 12,856 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TE PANEL BETWEEN NR 7 & 8 SPOILERS AFT SUPPORT BRACKET CRACKED AT UPPER OTBD FASTENER HOLE.  R & R BRACKET IAW SRM.
